Publications

 






Preprints:

Accepted papers:

  1. 18)B. Bouchard, X. Tan, X. Warin and Y. Zou,
    Numerical approximation of BSDEs using local polynomial drivers and branching processes,
    Monte Carlo Methods and Applications, to appear.

  2. 17)D. Possamaï, X. Tan and C. Zhou,
    Stochastic control for a class of nonlinear kernels and applications,
    Annals of Probability, to appear.

  3. 16)P. Henry-Labordère, X. Tan and N. Touzi,
    Unbiased simulation of stochastic differential equations,
    Annals of Applied Probability, to appear.

  4. 15)B. Bouchard, D. Possamaï, X. Tan and C. Zhou,
    A unified approach to a priori estimates for supersolutions of BSDEs in general filtrations
    Annales de l’Institut Henri Poincaré, Probabilités et Statistiques, to appear.

  5. 14)Z. Ren and X. Tan,
    On the convergence of monotone schemes for path-dependent PDE,
    Stochastic Processes and their Applications, 127(6): 1738-1762, 2017.

  6. 13)S. Källblad, X. Tan and N. Touzi,
    Optimal Skorokhod embedding given full marginals and Azema-Yor peacocks,
    Annals of Applied Probability, 27(2):686-719, 2017.

  7. 12)G. Guo, X. Tan and N. Touzi,
    Tightness and duality of martingale transport on the Skorokhod space,
    Stochastic Processes and their Applications, 127(3):927-956, 2017.

  8. 11)B. Bouchard, D. Possamaï and X. Tan,
    A general Doob-Meyer-Mertens decomposition for g-supermartingale systems,
    Electronic Journal of Probability, 21(36):1-21, 2016.

  9. 10)G. Guo, X. Tan and N. Touzi,
    On the monotonicity principle of optimal Skorokhod embedding problem.,
    SIAM Journal on Control and Optimization, 54(5):2478-2489, 2016.

  10. 9)G. Guo, X. Tan and N. Touzi,
    Optimal Skorokhod embedding under finitely-many marginal constraints,
    SIAM Journal on Control and Optimization, 54(4):2174-2201, 2016.

  11. 8)P. Henry-Labordère, X. Tan and N. Touzi,
    An Explicit Martingale Version of the One-dimensional Brenier’s Theorem with Full Marginals Constraint,
    Stochastic Processes and their Applications, 126(9):2800-2834, 2016.

  12. 7)J. Claisse, D. Talay and X. Tan,
    A pseudo-Markov property for controlled diffusion processes,
    SIAM Journal on Control and Optimization, 54(2):1017-1029, 2016

  13. 6)D. Possamaï and X. Tan,
    Weak approximation of second order BSDEs,
    Annals of Applied Probability, 25(5):2535-2562, 2015.

  14. 5)P. Henry-Labordère, X. Tan and N. Touzi,
    A numerical algorithm for a class of BSDEs via branching process,
    Stochastic Processes and their Applications, 124(2):1112-1140, 2014.

  15. 4)X. Tan,
    Discrete-time probabilistic approximation of path-dependent stochastic control problems,
    Annals of Applied Probability, 24(5):1803-1834, 2014.

  16. 3)X.Tan,
    A splitting method for fully nonlinear degenerate parabolic PDEs,
    Electron. J. Probab, 18(15):1-24, 2013.

  17. 2)J.F. Bonnans and X. Tan,
    A model-free no-arbitrage price bound for variance options,
    Applied Mathematics & Optimization, Vol. 68, Issue 1, 43-73, 2013.

  18. 1) X. Tan and N. Touzi,
    Optimal Transportation under Controlled Stochastic Dynamics,
    Annals of Probability, Vol. 41, No. 5, 3201-3240, 2013.


Working Papers: